Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/xmlui/handle/10054/3511
Title: THE PROX MAP
Authors: BEER, G
PAI, D
Keywords: Set-Valued Mappings
Young-Fenchel Transform
Fixed-Point Theorems
Convex-Sets
Convergence
Approximations
Selections
Issue Date: 1991
Publisher: ACADEMIC PRESS INC JNL-COMP SUBSCRIPTIONS
Citation: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 156(2), 428-443
URI: http://dx.doi.org/10.1016/0022-247X(91)90407-Q
http://dspace.library.iitb.ac.in/xmlui/handle/10054/3511
http://hdl.handle.net/10054/3511
ISSN: 0022-247X
Appears in Collections:Article

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.